# SDR SWAA2020091115145

- Difficulty date: September 6, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,243 hours, 44,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH CRACK FOUND FUSELAGE CROWN SKIN FS 767 2 RIGHT OF STRINGER 1R AND 11' AFT FS 767 AND CRACK IS 0.75' LONG.  REPAIRED PER EA 20-153-01667 INTERIM REPAIR SEE 943.
